# SDR DALA14033623221

- Difficulty date: June 4, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 69,139 hours, 31,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LOWER SILL IAW 260-57, FOUND CRACK ON CORNER FITTING LOCATED AT FR 66 RT SIDE AFT PAX CABIN.  REPLACED CORNER FITTING LOCATED AT FR 66 RT SIDE AFT PAX CABIN AS IAW SRM 51-72-11 AND DWG D53480009.
